Remark on a lemma: ``On a method of asymptotic evaluation of multiple integrals'' [Math. Comp. 37 (1981), no. 156, 509-521; MR0628712 (83b:41040)] by R. Wong and J. P. McClure
Math. Comp. 45 (1985), 197-198
Primary 41A60; Secondary 65D30
Math. Comp. 37 (1981), 509-521.
Full-text PDF Free Access
Similar Articles |
Abstract: A short proof is presented for a formula arising in the above-mentioned paper.
- R. Wong & J. P. McClure, "On a method of asymptotic evaluation of multiple integrals," Math. Comp., v. 37, 1981, pp. 509-521. MR 628712 (83b:41040)
Retrieve articles in Mathematics of Computation
Retrieve articles in all journals
© Copyright 1985
American Mathematical Society